RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 4, Pages 479–483 (Mi mz4868)  

This article is cited in 1 scientific paper (total in 1 paper)

Rationality of the field of invariants of a faithful four-dimensional representation of the icosahedral group

I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov


Full text: PDF file (397 kB)

English version:
Mathematical Notes, 1987, 41:4, 270–272

Bibliographic databases:

UDC: 512
Received: 14.02.1986

Citation: I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality of the field of invariants of a faithful four-dimensional representation of the icosahedral group”, Mat. Zametki, 41:4 (1987), 479–483; Math. Notes, 41:4 (1987), 270–272

Citation in format AMSBIB
\Bibitem{KolPro87}
\by I.~Ya.~Kolpakov-Miroshnichenko, Yu.~G.~Prokhorov
\paper Rationality of the field of invariants of a faithful four-dimensional representation of the icosahedral group
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 4
\pages 479--483
\mathnet{http://mi.mathnet.ru/mz4868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=897690}
\zmath{https://zbmath.org/?q=an:0657.14029}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 4
\pages 270--272
\crossref{https://doi.org/10.1007/BF01137670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4868
  • http://mi.mathnet.ru/eng/mz/v41/i4/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality of fields of invariants of some four-dimensional linear groups, and an equivariant construction related to the Segre cubic”, Math. USSR-Sb., 74:1 (1993), 169–183  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019